Altmetric

Small-data shock formation in solutions to 3D quasilinear wave equations: An overview

File Description SizeFormat 
Shocks survey_Version 2.pdfAccepted version1.11 MBAdobe PDFView/Open
Title: Small-data shock formation in solutions to 3D quasilinear wave equations: An overview
Authors: Holzegel, G
Klainerman, S
Speck, J
Wong, W
Item Type: Journal Article
Issue Date: 7-Mar-2016
Date of Acceptance: 10-Oct-2015
URI: http://hdl.handle.net/10044/1/29504
DOI: https://dx.doi.org/10.1142/S0219891616500016
ISSN: 1793-6993
Publisher: World Scientific Publishing
Journal / Book Title: Journal of Hyperbolic Differential Equations
Volume: 13
Issue: 1
Copyright Statement: © 2016 World Scientific Press.
Sponsor/Funder: Commission of the European Communities
Funder's Grant Number: FP7-ERC-2013-StG-337488
Keywords: Applied Mathematics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx